# SDR ASAA2023102945895

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 9,392 hours, 2,922 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENG WASH FOR # 2 ENGINE, SMT MESSAGE DURING FIRST ENG RUN "ENGINE 2 MANIFOLD DUCT PRESSURE SENSOR 1 SIGNAL IS OUT OF RANGE". GROUNDED - YES. PERFORMED IFIM TASK 36-21-00-810-804. VERIFIED IASC P/N IS 51090322-002. PER IFIM SUSPECT NUISANCE FAULT. MESSAGE CLEARED WITH LRU- REPLACEMENT TEST.
